# SDR UALA2011070503307

- Difficulty date: July 3, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 84,429 hours, 10,270 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LAV 102 CORNER FLOOR EMERGENCY LIGHT HANGING BY THE WIRES.  SECURED EMERGENCY LIGHT UNIT, NOW NORMAL.
